# SDR MWEA011034

- Difficulty date: July 12, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 591014211
- Condition: Dented
- Location: Station 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DOOR JAMB WEB HAS A SHARP DENT AT STATION 351 LONGERON 29 RIGHT.  --  REMOVED DOOR JAMB WEB, LOCATED, DRILLED AND INSTALLED NEW WEB.
